Advertisement

Inventiones mathematicae

, Volume 56, Issue 3, pp 251–268 | Cite as

A class ofC*-algebras and topological Markov chains

  • Joachim Cuntz
  • Wolfgang Krieger
Article

Keywords

Markov Chain Topological Markov Chain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arveson, W.: Notes on extensions ofC *-algebras. Duke Math. J.44, 329–355 (1977)CrossRefGoogle Scholar
  2. 2.
    Bratteli, O.: Inductive limits of finite-dimensionalC *-algebras. Trans. A.M.S.171, 195–234 (1972)Google Scholar
  3. 3.
    Bowen, R., Franks, J.: Homology for zero-dimensional nonwandering sets. Ann. Math.106, 73–92 (1977)Google Scholar
  4. 4.
    Brown, L.G.: Stable isomorphism of hereditary subalgebras ofC *-algebras. Pac. J. Math.71, 335–348 (1977)Google Scholar
  5. 5.
    Cuntz, J.: SimpleC *-algebras generated by isometries. Commun. Math. Phys.57, 173–185 (1977)Google Scholar
  6. 6.
    Cuntz, J.: Automorphisms of certain simpleC *-algebras. Proc. of “Bielefeld Encounters in Mathematics and Physics II” in press (1979)Google Scholar
  7. 7.
    Denker, M., Grillenberger, Ch., Sigmund, K.: Ergodic Theory on compact spaces. Lecture Notes in Mathematics, Vol. 527. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  8. 8.
    Elliott, G.A.: On the classification of inductive limits of sequences of semi-simple finite-dimensional algebras. J. Algebra38, 29–44 (1976)CrossRefGoogle Scholar
  9. 9.
    Krieger, W.: On topological Markov chains, Dynamical Systems II. Warsaw June 27–July 2. 1977. Soc. Math. de France, Astérisque50, 193–196 (1977)Google Scholar
  10. 10.
    Krieger, W.: On a dimension for a class of homeomorphism groups. PreprintGoogle Scholar
  11. 11.
    Krieger, W.: On dimension functions and topological Markov chains. Invent. math.56, 239–250 (1980)Google Scholar
  12. 12.
    Parry, B., Sullivan, D.: A topological invariant of flows on O-dimensional spaces. Topology14, 297–299 (1975)CrossRefGoogle Scholar
  13. 13.
    Paschke, W., Salinas, N.: Matrix algebras overO n. PreprintGoogle Scholar
  14. 14.
    Pedersen, G.K.:C *-algebras and their automorphism groups. London, New York, San Francisco: Academic Press 1979Google Scholar
  15. 15.
    Pimsner, M., Popa, S.: The Ext-groups of someC *-algebras considered by J. Cuntz. Rev. Roum. Math. Pures et Appl.23, 1096–1076 (1978)Google Scholar
  16. 16.
    van der Waerden, B.L.: Algebra, Zweiter Teil, 5. Aufl. Berlin-Heidelberg-New York: Springer 1967Google Scholar
  17. 17.
    Voiculescu, D.: A non-commutative Weyl-von Neumann theorem. Rev. Roum. Pures et appl.21, 97–113 (1976)Google Scholar
  18. 18.
    Williams, R.F.: Classification of subshifts of finite type. Ann. of Math.98, 120–153 (1973) Errata. Ann. of Math.99, 380–381 (1974)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Joachim Cuntz
    • 1
  • Wolfgang Krieger
    • 1
  1. 1.Sonderforschungsbereich 123, Stochastische mathematische Modelle, und Institut für Angewandte MathematikUniversität HeidelbergHeidelberg 1Germany

Personalised recommendations